# SDR ASOA20131015185H

- Difficulty date: October 15, 2013
- Submitted: October 17, 2013
- Operation: Air carrier
- Aircraft: N16151
- Make and model: Emb EMB-145XR
- Aircraft serial: 145758
- Aircraft time: 28,718 hours, 15,987 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Flapper Valve
- Part number: 2770138103
- Condition: Leaking
- Location: Zone 600
- Stage of operation: CL
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

CREW REPORTED A POSSIBLE FUEL LEAK FROM THE RT WING.  ACFT RETURNED TO DEPARTURE WITHOUT INCIDENT. MAINTENANCE R & R FLAPPER VALVE AT RIB 19 ON THE RT WING, AND THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
